# SDR SWAA2022051607135

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 15,658 hours, 7,416 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN CEILING EXIT SIGN LENS FELL OFF / [01] INSTALLED FWD LENS ON MID CABIN EXILING EXIT SIGN IAW AMM 33-51-04
